# SDR AALA20041075

- Difficulty date: October 27, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK ASSEMBLY B549 FOR OVERWING EXIT EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
